Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

July 10, 2016Macon County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 10, 2016, 5:52 PM EDT for Macon County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2016, 5:52 PM EDT (21:52 UTC)
Expired
Jul 10, 2016, 6:30 PM EDT
In force
38 min
Issued by
NWS Atlanta, GA

County Macon County, GA

The radar

The Robins AFB radar (KJGX), 69 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

487 
WWUS82 KFFC 102152
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT SUN JUL 10 2016
 
GAZ080-081-093-094-102230-
MACON GA-TAYLOR GA-CRAWFORD GA-PEACH GA-
552 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...SOUTHEASTERN
TAYLOR...SOUTHERN CRAWFORD AND SOUTHWESTERN PEACH COUNTIES UNTIL 630
PM EDT...

AT 552 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF IDEAL TO NEAR MARSHALLVILLE TO 6
MILES NORTHEAST OF MONTEZUMA...AND MOVING NORTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARSHALLVILLE...REYNOLDS...POTTERVILLE...GARDEN VALLEY...SAINT
LOUIS... HICKS...NAKOMIS AND WINCHESTER.

LAT...LON 3261 8418 3262 8397 3246 8385 3234 8396
      3240 8405 3241 8417
TIME...MOT...LOC 2152Z 197DEG 12KT 3247 8416 3247 8403 3237 8394 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 10, 3:26 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 10, 3:26 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
326 PM EDT SUN JUL 10 2016

.SHORT TERM /Tonight through Monday Night/...
Things are getting started a bit latter than yesterday but we are
beginning to see some isolated showers and thunderstorms across
the area this afternoon. Expecting these storms to continue to
develop through 00z Mon then diminish through 04z with the loss
of daytime heating. We appear to be getting cut off from the
better instability and available atmospheric energy as the better
convective activity occurs over southern AL and Central MS. The
storms over southern AL are moving Northeastward...So if they
hold together and move into our CWA...this may be our best
opportunity of seeing any SWAs or warning issued this
afternoon/evening.

Moisture will continue to increase across the area as another
wave moves in from the gulf and into north and central GA monday.
Keeping pops across the area Monday in the 40-50 percent range as
we stay in this typical summertime diurnally driven convective
pattern.

Its still going to be a very warm day with daytime highs
in the 90s...but heat indices continue to stay below heat advisory
thresholds so will not be issuing a statement for Monday. All in
all we should see another day of afternoon and evening showers and
thunderstorms with some isolated strong to severe storms
occurring.

01

.LONG TERM /Tuesday through Sunday/...
No major changes to the long term forecast needed.

In the mid levels...a weakness in the ridge/shear axis will remain
across the cwfa for much of the period. By the weekend, the flow
aloft should return to a more zonal pattern. At the surface, a low
pressure trough should remain situated across northern/northeast GA
through the period. With the combination of the shear axis in the
mid level and the trough at the surface, convection should tend to
focus along these features for much of the week. Pops remain in
chance range during the day...with isolated chances lingering into
the overnight.

Temps should remain at or slightly above normal for the period.

NListemaa

&&

.AVIATION...
18Z Update...
Some isolated showers have begun popping up across the region this
afternoon. Will see increased activity across the state with the
best chances for the TAF sites to be affected between 20z-24z.
Winds expected to stay out of the West to Northwest in the 10kts
or less range. Will see some higher gust in and around convective
activity this afternoon and Monday afternoon. Ceilings and VSBYs
expected to stay VFR through the period.

//ATL Confidence...18Z Update...
High confidence on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  93  72  93 /  30  40  30  30
Atlanta         73  91  73  90 /  50  50  30  30
Blairsville     65  86  66  85 /  20  50  40  50
Cartersville    70  91  71  88 /  40  50  40  40
Columbus        74  94  75  93 /  50  50  30  30
Gainesville     72  90  72  89 /  30  50  30  40
Macon           73  94  72  95 /  50  50  20  20
Rome            70  91  71  89 /  40  50  40  50
Peachtree City  71  91  70  90 /  50  50  30  30
Vidalia         75  95  75  95 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Jul 10, 10:48 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1048 AM EDT SUN JUL 10 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1048 AM EDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS
OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND LINGER INTO THE
EVENING HOURS. A FEW STORMS COULD BE STRONG TO SEVERE...
PARTICULARLY OVER WESTERN GEORGIA. ANY SEVERE THUNDERSTORMS WILL
HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND LARGE HAIL.
LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND
CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG TO ISOLATED
SEVERE DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS
BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 10, 5:07 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SUN JUL 10 2016

GAZ080-091-092-102130-
MARION GA-TAYLOR GA-SCHLEY GA-
507 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION...SOUTHWESTERN
TAYLOR AND SCHLEY COUNTIES UNTIL 530 PM EDT...

AT 507 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 10 MILES EAST OF NORTH FORT BENNING TO 9 MILES
NORTHEAST OF BUENA VISTA TO NEAR ELLAVILLE...AND MOVING NORTHEAST AT
10 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RUPERT...MURRAYS CROSSROADS...CHARING...TAZEWELL...OAKLAND...WALLS
CROSSING...MARION ESTATES AND MAUK.

LAT...LON 3224 8439 3239 8449 3239 8466 3249 8466
      3249 8464 3253 8464 3252 8458 3255 8455
      3254 8451 3256 8449 3256 8441 3259 8441
      3260 8431 3240 8421 3240 8425 3236 8426
      3230 8426 3229 8422
TIME...MOT...LOC 2107Z 216DEG 7KT 3243 8463 3245 8445 3229 8436
Special weather statement, Jul 10, 5:16 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SUN JUL 10 2016

GAZ093-095-105-102200-
MACON GA-HOUSTON GA-DOOLY GA-
516 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...SOUTHWESTERN
HOUSTON AND WESTERN DOOLY COUNTIES UNTIL 600 PM EDT...

AT 516 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR MONTEZUMA TO NEAR BYROMVILLE TO 6 MILES SOUTHWEST
OF LILLY. THESE STORMS WERE NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
VIENNA...MONTEZUMA...MARSHALLVILLE...BYROMVILLE...PINEHURST...LILLY..
.
DOOLING...WINCHESTER...DRAYTON AND HENDERSON.

LAT...LON 3203 8396 3212 8398 3236 8406 3250 8397
      3251 8397 3251 8395 3248 8392 3249 8392
      3237 8374 3209 8378
TIME...MOT...LOC 2116Z 214DEG 4KT 3234 8398 3222 8386 3206 8393
Special weather statement, Jul 10, 5:27 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 PM EDT SUN JUL 10 2016

GAZ080-091-092-102215-
MARION GA-TAYLOR GA-SCHLEY GA-
527 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION...SOUTHWESTERN
TAYLOR AND NORTHWESTERN SCHLEY COUNTIES UNTIL 615 PM EDT...

AT 526 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 9 MILES EAST OF NORTH FORT BENNING TO 10 MILES
SOUTHEAST OF GENEVA TO 7 MILES EAST OF BUENA VISTA. THESE STORMS WERE
NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BRANTLEY...OAKLAND...MURRAYS CROSSROADS...MARION ESTATES...CHARING
AND TAZEWELL.

LAT...LON 3240 8464 3248 8465 3252 8454 3248 8432
      3236 8425 3232 8426 3228 8438
TIME...MOT...LOC 2126Z 081DEG 3KT 3244 8463 3244 8446 3236 8440
Special weather statement, Jul 10, 5:31 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
531 PM EDT SUN JUL 10 2016

GAZ049-050-102200-
MORGAN GA-GREENE GA-
531 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN AND NORTHWESTERN
GREENE COUNTIES UNTIL 600 PM EDT...

AT 530 PM EDT...A STRONG THUNDERSTORM WAS NEAR MADISON. THIS STORM
WAS NEARLY STATIONARY.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...BUCKHEAD...GRESHAMVILLE AND APALACHEE.

LAT...LON 3371 8333 3355 8326 3354 8346 3368 8350
TIME...MOT...LOC 2130Z 065DEG 3KT 3362 8342
Special weather statement, Jul 10, 5:46 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT SUN JUL 10 2016

GAZ107-108-102215-
WILCOX GA-PULASKI GA-
546 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WILCOX AND
SOUTHWESTERN PULASKI COUNTIES UNTIL 615 PM EDT...

AT 546 PM EDT...A STRONG THUNDERSTORM WAS NEAR PINEVIEW...OR 12 MILES
SOUTHWEST OF HAWKINSVILLE...MOVING NORTHEAST AT 5 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PINEVIEW AND FINLEYSON.

LAT...LON 3206 8355 3209 8361 3219 8360 3214 8347
TIME...MOT...LOC 2146Z 205DEG 4KT 3212 8358
Special weather statement, Jul 10, 5:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
552 PM EDT SUN JUL 10 2016

GAZ080-081-093-094-102230-
MACON GA-TAYLOR GA-CRAWFORD GA-PEACH GA-
552 PM EDT SUN JUL 10 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...SOUTHEASTERN
TAYLOR...SOUTHERN CRAWFORD AND SOUTHWESTERN PEACH COUNTIES UNTIL 630
PM EDT...

AT 552 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF IDEAL TO NEAR MARSHALLVILLE TO 6
MILES NORTHEAST OF MONTEZUMA...AND MOVING NORTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING.  WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MARSHALLVILLE...REYNOLDS...POTTERVILLE...GARDEN VALLEY...SAINT
LOUIS... HICKS...NAKOMIS AND WINCHESTER.

LAT...LON 3261 8418 3262 8397 3246 8385 3234 8396
      3240 8405 3241 8417
TIME...MOT...LOC 2152Z 197DEG 12KT 3247 8416 3247 8403 3237 8394

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:17 PM EDTSpecial Weather StatementFFCChattooga28 min
Jul 10, 2:26 PM EDTSpecial Weather StatementFFCOglethorpe34 min
Jul 10, 3:55 PM EDTSpecial Weather StatementFFCGreene35 min
Jul 10, 4:19 PM EDTSpecial Weather StatementFFCWebster56 min
Jul 10, 4:41 PM EDTSpecial Weather StatementFFCSumter34 min
Jul 10, 4:47 PM EDTSpecial Weather StatementFFCMacon28 min
Jul 10, 5:07 PM EDTSpecial Weather StatementFFCSchley23 min
Jul 10, 5:16 PM EDTSpecial Weather StatementFFCDooly, Macon44 min
Jul 10, 5:27 PM EDTSpecial Weather StatementFFCMarion48 min
Jul 10, 5:31 PM EDTSpecial Weather StatementFFCMorgan29 min
Jul 10, 5:46 PM EDTSpecial Weather StatementFFCPulaski29 min
Jul 10, 6:25 PM EDTSpecial Weather StatementFFCTwiggs35 min
Jul 10, 6:27 PM EDTSpecial Weather StatementFFCJefferson18 min
Jul 10, 6:33 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 10, 6:48 PM EDTSpecial Weather StatementFFCJefferson12 min
Jul 10, 7:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 10, 7:15 PM EDTSpecial Weather StatementFFCHeard30 min
Jul 10, 7:44 PM EDTSpecial Weather StatementFFCJohnson31 min
Jul 10, 7:45 PM EDTSpecial Weather StatementFFCWalton30 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.